On the action of a circle on manifolds
Matematičeskie zametki, Tome 10 (1971) no. 5, pp. 511-518
Cet article a éte moissonné depuis la source Math-Net.Ru
The bordism groups of actions of a circle are calculated in the complex case and (in particular) in the oriented case; it is proved that certain systems of elements in them are linearly independent.
@article{MZM_1971_10_5_a3,
author = {S. M. Gusein-Zade},
title = {On the action of a~circle on manifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {511--518},
year = {1971},
volume = {10},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_10_5_a3/}
}
S. M. Gusein-Zade. On the action of a circle on manifolds. Matematičeskie zametki, Tome 10 (1971) no. 5, pp. 511-518. http://geodesic.mathdoc.fr/item/MZM_1971_10_5_a3/